# SDR TWAA0102903

- Difficulty date: February 9, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 25,345 hours, 12,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT CABIN LONGERON 18R, STA 732, FORMER ATTACH CASTING INBD LEG HAD CORROSION.  REMOVED CORRODED ATTACH CASTING AND REPLACED WITH NEW PER SRM 51-30-1 AND 53-03.
